Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had medical pill abortion, sex again, concerned about falling again. What should i do?

hi i had a medical pill abortion ,2 weeks ago but 10 days after it , my boyfriend slipped it in without condom for few seconds but didn t come and i push him off, i was still bleeding lightly/medium ,i have now pretty much stopped bleeding and going for follow up check next week was told pregancy test will show positive for up to 3 weeks ,i am concerned about falling again , please advice
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It is too early for a pregnancy to happen after an abortion. Intercourse is better avoided for at least 2 weeks after an abortion. If you do not want another pregnancy in near future, please choose a long-acting contraceptive method instead of getting aborted repeatedly. Your natural ovulation may take at least 2 weeks after an abortion to return, so there is no need to worry now. Please follow your doctor's instructions as you are due for a check up anyway. Take care.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor